# SDR QXEA2017072000483

- Difficulty date: July 16, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE EMS STRUT A3 ATTACHMENT FITTINGS HAS EVIDENCE OF CORROSION ON THE FWD ATTACHMENT FITTING (IB) AND AFT ATTACHMENT (IB & OB).  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-14-00,  REPAIR 04.   WITHIN LIMITS IAW DWG 85414543, REV C.
